# SDR USAA010062

- Difficulty date: January 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 40,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 1 INCH BY 4 INCHES, STATION 520 TO 526 JUST ABOVE STRINGER 28L.  INSTALLED STEEL REPAIR ANGLE PER EA 68919.  (M)
